# SDR SWAA2022012646034

- Difficulty date: July 6, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 50,195 hours, 29,041 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E UPPERR SHELF PANEL BETWEEN #7 AND #8 SPOILER SEAL RETAINER BRACKET CRACKED. / REMOVED AND REPLACED SEAL RETAINER BRACKET IAW SRM 51-04-02.
